Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Analysis and applications: The mathematical work of Elias Stein


Authors: Charles Fefferman, Alex Ionescu, Terence Tao and Stephen Wainger; with contributions from Loredana Lanzani; with contributions from Akos Magyar; with contributions from Mariusz Mirek; with contributions from Alexander Nagel; with contributions from D. H. Phong; with contributions from Lillian Pierce; with contributions from Fulvio Ricci; with contributions from Christopher Sogge; with contributions from Brian Street
Journal: Bull. Amer. Math. Soc. 57 (2020), 523-594
MSC (2010): Primary 32-02, 35-02, 42-02
DOI: https://doi.org/10.1090/bull/1691
Published electronically: March 3, 2020
Uncorrected version: Original version posted March 3, 2020
Corrected version: During processing a typesetting error occurred which has been corrected in this version
MathSciNet review: 4146728
Full-text PDF Free Access
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: This article discusses some of Elias M. Stein’s seminal contributions to analysis.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 32-02, 35-02, 42-02

Retrieve articles in all journals with MSC (2010): 32-02, 35-02, 42-02


Additional Information

Charles Fefferman
Affiliation: Princeton University
MR Author ID: 65640
Email: cf@math.princeton.edu

Alex Ionescu
Affiliation: Princeton University
MR Author ID: 660963
Email: aionescu@math.princeton.edu

Terence Tao
Affiliation: University of California, Los Angeles
MR Author ID: 361755
ORCID: 0000-0002-0140-7641
Email: tao@math.ucla.edu

Stephen Wainger
Affiliation: University of Wisconsin–Madison
MR Author ID: 179960
Email: wainger@math.wisc.edu

Loredana Lanzani
MR Author ID: 655405
ORCID: 0000-0003-4524-6816

D. H. Phong
MR Author ID: 139200
ORCID: 0000-0003-4997-4300

Fulvio Ricci
MR Author ID: 193872
ORCID: 0000-0001-6272-8548

Brian Street
MR Author ID: 734063
ORCID: setImmediate$0.7188965420588604$10

Received by editor(s): December 13, 2019
Published electronically: March 3, 2020
Article copyright: © Copyright 2020 American Mathematical Society